# SDR CA980602078

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 5509808
- Condition: Leaking
- Location: Hydraulic Sys
- Component: Abex, 5509808
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) TWENTY MINUTES BACK FROM YFB, NR 1 PUMP ON 'A' SYSTEM INDICATED LOW PRESSURE DURING COMPLETION OF CHECK LIST.  NR 2 PUMP ON 'A' SYSTEM INDICATED LOW PRESSURE.  AIRCRAFT LANDED WITHOUT INCIDENT.  NR 1 'A' PUMP RIPPLE DAMPENER LEAKING.  NR 1 AND NR 2 PUMPS REPLACED.
